Ask an expert
Question

19 Aug 2007

Serdep 50
I was on the injection for a few years, i stopped taking it four months ago. have still not had my period. my doctor took blood tests, urine sample and sent me for a pelvic ultrasound. The tests all came back negative. The ultrasound was perfect, and my lining is normal. No cysts etc. I have been suffering from lower back pain, abdmonial cramps and moodiness. My doctor prescribed serdep 50. I am also trying to lose weight and would like to conceive in -+ a year. Can you give me more info on serdep 50? as far as i know it is a anti-depressent
Answer 2,767 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Clare
Serdep is an antidepressant - see http://www.cipladoc.com/html/protechtherap/Serdep-50.htm
It can take a while for you to get back into a cycle after the injection - I find that using a bi or triphasic contraceptive pill for a month or so helps your body to get back into cycle again.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18742 votes
Vote